Does anyone have belly bloat? This last month it’s gotten worse. Also I’ve been waking up to throwing up just water though. Not nauseous just waking up to it. Last night was bad. Threw out my pillow and had to shower at 3am. 🤷♀️😞
Discuss the timing of your medications with your oncologist or nurse . Timing with meals , time of day, spread them apart,and hydrate, hydrate, hydrate . Are you drinking 60 ounces of water or more daily.Description of the details of the issue with my nurses was always the most productive. Take a look at the prescription side effects and see if there are warnings of anti interactions.Your pharmacist can also help. I hope you get through this . Take care and keep in touch.
I had to change the meds I was taking because it was making me sick to my stomach and bad headaches. I also do not take any meds without eating something first. I would ask your Dr. and see if they know why or what to change, so you will feel better.
Take care of yourself.
Steroids, make me so bloated. Necessary evil, I guess😥
I get that on occasion too. I think there's such a thing as chemo belly. I'm thinking the Ninlaro might be part of your problem. I took it for three months last year, and it was very unpredictable. Some days I had nausea, some days I didn't. Each of the three cycles I took affected me differently. That's why I switched back to Velcade. My doctor had put me on it just for the convenience of a pill, and I gave it the old college try! 💕
My belly blows up two days after treatment which includes Dex